# SDR DALA2019082204909

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 12,687 hours, 4,302 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ATB DUE TO THE APU FIRE WARNING CLIMBING THROUGH 1000 FT. DISCHARGED APU FIRE BOTTLE. LIGHT REMAINED.  BITE TEST PASSED ON FIRE DETECTION MODULE. OK FOR SERVICE.
